• question-icon

    Does intake of Zerodol cause liver problem?

default
Posted on Fri, 3 Jun 2016 in General Health
Question: Hii Dr.. since last year my grandma is using zerodol-p tablet on alternative days for knee pain. does it affects liver or heart function ? ..suggest me better medicine for joint pain if zerodol must be stopped
doctor
Answered by Dr. Anshul Varshney 9 minutes later
Brief Answer:
Should be avoided

Detailed Answer:
Welcome to Healthcaremagic.
Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
yes, definitely Zerodol should not be used for long term. It can cause liver, kidney and heart problems over the chronic use.
I would recommend in such case:
1. To take Tramadol for pain as it is a relatively very safe drug.
2. Apply over the counter pain killer gels like Volini, Moov locally over the knee.
3. Get her physiotherapy done with quadriceps strengthening exercises.
4. To do hot fomentation of the knee joint.
5. Knee transplant in case, all in effective.
This is my personal opinion based on details available here. If you still have any other query, you may please ask me.
Please share my opinion with your doctor, before you act upon it.
Stay Healthy.
Dr Anshul Varshney , MD

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Knee pain

doctor1 MD

Dear Doctor,I have suffered from a knee pain for about three months. I bumbed into the seat of my walker, what resulted in a strong pain. The pain...

doctor1 MD

my mother is 74 years old. for the last six months she is suffering from knee pain, burning sensation in the stomach weight loss, palpitations,...

doctor1 MD

Dr. I did a MRI Scan due to Knee pain and using Olfen Tablets without Dr. Prescription, the moment I stop them I get sever pain. The MRI results...

doctor1 MD

Hi My mother in law who is 69 has just rung to say that she has taken 10 paracetamol over the last 19 hours. She had 2 @ 4am, 2 @ 9am, 2 @ 1pm, 2...

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an...

doctor1 MD

I am a 72 yr old female. For the past week, I have been suffering on and off with upper posterior thigh muscle spasms, together with a knife-like...

doctor1 MD

I am having knee pain in my right knee (See attachment). the pain is dull and only slightly nagging when, but is more painful during cold weather....

Get personalised answers from verified doctor in minutes across 80+ specialties

180 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Anshul Varshney
  • Q - What is the window period for HIV test post exposure?

  • Q - Suggest treatment for allergic reaction to Azithral in a child

  • Q - Does Bayer Aspirin cause burping?

  • Q - What causes clear discharge and strong smelling urine?

  • Q - What causes chest pain with normal ECG report?

  • Q - Suggest treatment for nausea, stomach pain and loss of appetite

  • Q - What causes leg pain in sleep?

  • Q - Suggest treatment for hepatitis C in a heart patient

  • Q - Suggest treatment for acute bronchitis

  • Q - What causes sore neck and heavy head post head oil massage?

backtotop2